# SDR 9JLA2012101804327

- Difficulty date: September 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N900SS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258616
- Aircraft time: 4,676 hours, 2,971 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JV26
- Condition: Broken
- Location: Fuel Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SINGLE POINT REFUELING DOOR SWITCH ACTUATOR WAS BROKEN.  THE DOOR WARNING SYS WAS DEFERRED.  THE SWITCH WAS REPLACED WITH NEW PN JV-26 AND RIGGED. FUNCTIONAL CHECKS SATISFACTORY.
